Proceedings of the American Mathematical Society. Volume 135, Number 10, 2007

Contents of Volume 135, Number 10 View front matter and back matter from the print issue of this journal View front and back matter from the print issue On the sum formula for the $q$-analogue of non-strict multiple zeta values Yasuo Ohno; Jun-Ichi Okuda Proc. Amer. Math. Soc. 135 (20...

Descripció completa

Guardat en:
Dades bibliogràfiques
Autor principal: American Mathematical Society
Format: Article
Idioma:English
Publicat: American Mathematical Society 2009
Matèries:
Accés en línia:https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/765
Etiquetes: Afegir etiqueta
Sense etiquetes, Sigues el primer a etiquetar aquest registre!
Thư viện lưu trữ: Thư viện Trường Đại học Đà Lạt